# SDR SWAA2022020312063

- Difficulty date: October 29, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z ANGLE CORRODED BS 727E TO BS 767 RBL 21. MARKED. / REMOVED CORROSION ON AFT PIT ZEE ANGLE RBL 21 STA 727E TO STA 767; FOUND MATERIAL LOSS TO BE OUT OF LIMITS; 100% MATERIAL LOSS ON FASTENER HOLE. REMOVED; FABRICATED AND INSTALLED NEW ZEE ANGLE RBL 21 STA 727C + 8' THRU STA 767. IAW B737 SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; 53-00-53-2R-5 AND SRM 51-40-10-2R-0. TREATED; PRIMED AND APPLIED CIC TO APPLICABLE AREAS ON RBL 21 ZEE ANGLE AND SPLICE PLATE STA 727C + 8' THRU 767 STA IAW B737 AMM 51-21-41-370-803; AMM 51-21-72-370-804 AND AMM 51-21-91-620-802
